# SDR USAA950044

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47352
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 1059842
- Condition: Inoperative
- Location: Tail
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1531 - ON CLIMB-OUT, THE CAPTAIN ADVISED THAT HE LOST ANTI-ICE CAPABILITIES.  FLIGHT DIVERTED TO CLT.  MAINTENANCE REPLACED THE ANTI-ICE TAIL VALVE.  OPERATIONS CHECKED GOOD.  (W)
